Posted 14 March 2009 - 03:54 PM
I have been on methotrexate for over two weeks now. I feel worse than before. It seems like I have not had a good day since I started it. It has not helped that I got a bladder infection the first week. I have taken all my antibiotics and I still don't feel well. The are on my right side under my rib cage hurts, lower back and my joints are really sore. I hurt all over. Has anyone had any reactions like this with the methotrexate? If so, how long before you felt better.
Posted 15 March 2009 - 04:10 AM
Hi Nina Lynn~~~
I had Gareth to the gastro doctor in Dec because that same area hurt on him. He r/o gallbladder, pancreas, or liver problems. His primary care physician ordered an X-ray and it showed RLL pneumonia. He had no previous cold or cough.
Take care, Everyone.
Posted 15 March 2009 - 06:35 AM
My experience with methotrexate (MTX) has been okay, almost like I am not taking it at all. I take the pill form with folic acid weekly, and continue the folic acid daily. I am waiting for it to work for me, although I understand it can take up to 3-4 months to kick in.
Everyone's reaction is exceptional, just like this disease.
Posted 15 March 2009 - 08:19 AM
Thanks for your responses. I guess if I am still feeling bad, I will call the doctor this week.
I am glad you are doing well on MXT. Please keep me updated.
Posted 15 March 2009 - 08:51 AM
i took methotrexate last year , the pill form with folic acid,it was ok first 2 weeks or so then I had a bad reaction, for 12 hours I felt like I was in a washing machine on fast spin and feeling very sick and ill I was taken off them straight away everyone is different as I've read some people have no symptoms, hope it works out for u jaxsxx
Posted 15 March 2009 - 09:09 AM
I've been on MTX for over a year and my experience has been the same as Honey's. I do the injection and folic acid. Sounds like you have something else going on.
Posted 15 March 2009 - 11:22 AM
Yup...if I were in your boots, I believe you have a good idea there, about getting in touch with your dr, should you not feel better within a reasonable amount of time.
Though I'm not a dr, I would not associate these symptoms you are speaking of as being related to the MTX...
I used MTX for 13 years: pill form, drinking the liquid in juice and the last 8 years, of the 13, injecting sub cue.
Please keep us posted?
Posted 16 March 2009 - 05:58 AM
Hope you feel better
Posted 16 March 2009 - 10:36 AM
Thanks so much,